Dec 17, 2008
How important is it to eat just before going to bed while on HAART? Recently I have been having really bad nausea in the morning when I wake up. Would this be related?
| Response from Dr. Henry
Nausea in the AM can be due to a variety of conditions (HIV related, treatment related, and non-HIV related). In order to comment in a productive manner it is inmportant to know if there are other symptoms (ie heartburn), other conditions (ie H pylori infection), other meds (such as ibuprofen), what HIV meds you are taking, and what is your HIV history as well as exam findings? In general it is not crucial to eat before going to bed with most HIV regimens and for some (ie those containing efavirenz) it is not recommended due to risk for increased blood levels and side effects. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Pain In Urethra After Fisting Worried I Have
- Painful Ejaculation After Fisting Worried I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.